Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 191458, 9 pages
http://dx.doi.org/10.1155/2015/191458
Research Article

Stochastic Stability of Discrete-Time Switched Systems with a Random Switching Signal

1School of Mathematics and Statistics, Zhengzhou University, China
2College of Science, Henan Institute of Engineering, Zhengzhou, China

Received 13 December 2014; Revised 15 April 2015; Accepted 4 May 2015

Academic Editor: Alexander Klimenko

Copyright © 2015 Kai Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kai Liu, Xiaowu Mu, and Jumei Wei, “Stochastic Stability of Discrete-Time Switched Systems with a Random Switching Signal,” Mathematical Problems in Engineering, vol. 2015, Article ID 191458, 9 pages, 2015. doi:10.1155/2015/191458